# SDR 98ZZZX2276

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N1818W
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622151
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 8290503
- Condition: Crack
- Location: Rt Flap
- Part time: 701 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, THE FLAP BELLCRANK IN THE RT WING WAS FOUND CRACKED IN HALF CAUSING A 'SPLIT FLAP' CONDITION WHEN THE FLAPS WERE LOWERED.  GONE UNCORRECTED, LOSS OF AIRCRAFT CONTROL COULD RESULT.  RECOMMEND CLOSE ATTENTION BE PAID TO THIS AREA BY MAINTENANCE AND OPERATORS.
